# SDR DL72W972585

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT FLT LVL 290 HYD SYS-B QTY WENT TO ZERO.  REPLACED HYD LINE AT B-FILTER MODULE.
